Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iv been on roaccutane a month now and my dermtold me not 2 wax my eyebrows as it leaves scarring? has any body else tried waxing??

Share this post


Link to post
Share on other sites

Do not wax while on Accutane. You will rip off skin, not just hair. Wait until AFTER your Accutane course, at least 1-3 months AFTER. Depending on how your skin has reacted to Accutane, you might have to wait longer.

Share this post


Link to post
Share on other sites
Do not wax while on Accutane. You will rip off skin, not just hair. Wait until AFTER your Accutane course, at least 1-3 months AFTER. Depending on how your skin has reacted to Accutane, you might have to wait longer.

Yes, you will just want to keep up with your plucking. If you do not want to pluck, you can buy bleach at Sally Beauty Supply and bleach your upper lip and parts of your eyebrows if you would like. But definitely DO NOT WAX! It will rip your skin and cause major scarring.

Share this post


Link to post
Share on other sites
iv been on roaccutane a month now and my dermtold me not 2 wax my eyebrows as it leaves scarring? has any body else tried waxing??

Also, why would you doubt your derm about something like this? Just curious.

Share this post


Link to post
Share on other sites
iv been on roaccutane a month now and my dermtold me not 2 wax my eyebrows as it leaves scarring? has any body else tried waxing??

Also, why would you doubt your derm about something like this? Just curious.

ha ha im a beautican and didnt see the harm in waxing really

Share this post


Link to post
Share on other sites
iv been on roaccutane a month now and my dermtold me not 2 wax my eyebrows as it leaves scarring? has any body else tried waxing??

Also, why would you doubt your derm about something like this? Just curious.

ha ha im a beautican and didnt see the harm in waxing really

You don't ask people if they're on Accutane or retinoids before you wax them?! :shock: You really should.

Share this post


Link to post
Share on other sites

o yes of course but im sure nobody else would be as stupid as i...to get waxed while on roaccutane...

and iv never actually met anybody who has been on roaccutane.. does this answer your question?? :cool:

Share this post


Link to post
Share on other sites

I remember a girl here a long time ago posted pics of what happened when she waxed her eyebrows on accutane. It was not a pretty sight.

Share this post


Link to post
Share on other sites
o yes of course but im sure nobody else would be as stupid as i...to get waxed while on roaccutane...

and iv never actually met anybody who has been on roaccutane.. does this answer your question

?? :cool:

Yep. I just wondered why someone in the know would contemplate doing something so drastic to herself...and wanted to make absolutely sure you knew not to yoink off your skin with wax while on Accutane. :D

Share this post


Link to post
Share on other sites

well thankyou for your oh so helpful advice, i most likely won't attempt to 'yoink' my skin off with wax while on roaccutane but thanks for your concern anyhow!! :D

Share this post


Link to post
Share on other sites

i'm in the same position as you.

i haven't gotten my eyebrows shaped/waxed in SOOO long because of accutane.

i honestly DON'T want to see what happens if i DO get waxed. not worth it.

haha. just invest in a GOOD pair of tweezers from like Sephora or something.

Share this post


Link to post
Share on other sites
I really want to try threading. I just need to find a place that does it.

It gets such good reviews, it would be neat to try.

Share this post


Link to post
Share on other sites

a lot of malls around here have a stand that does it.

miracle brows, i think it's called.

it's really gentle. i thought it'd hurt, but it hurts less than plucking and your redness goes away in about 20 minutes. i'm usually red for 2 days after waxing.

Share this post


Link to post
Share on other sites

I had my eyebrows waxed once while on accutane...I had no idea you weren't supposed to!

I literally had no skin around my eyebrows, the wax ripped it all off...my eyebrows were a raw mess until the skin grew back - my poor estitician was horrified!

Share this post


Link to post
Share on other sites

I know waxing parts of your face are bad (eyebrows, lip, etc.) But what about waxing your legs or bikini area?! I've been on Accutane for 3 months now and I've been to scared to try even my legs. Anybody know anything about it?! I would think it would be okay since Accutane works on sebaceous/oil glands which are mostly found on face/neck/chest/back.....

any help would be much appreciated!

Share this post


Link to post
Share on other sites
I know waxing parts of your face are bad (eyebrows, lip, etc.) But what about waxing your legs or bikini area?! I've been on Accutane for 3 months now and I've been to scared to try even my legs. Anybody know anything about it?! I would think it would be okay since Accutane works on sebaceous/oil glands which are mostly found on face/neck/chest/back.....

any help would be much appreciated!

No waxing. The skin itself becomes more tender and easily irritated. Just because there aren't sebaceous glands on other parts of the body, that doesn't mean other parts of the body are not affected by the Accutane. Some people get huge flakes on the legs or even the soles of the feet!

Share this post


Link to post
Share on other sites

Ok I am sorry if this is dumb but does the accutane affect bikini waxing too? I know not to get my eyebrows waxed but I didn't know if it mattered for anything else lol. Sorry I missed the above posts. This is a long one!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×